Orthogonal designs II.

A.V. Geramita; J. Seberry Wallis

Aequationes mathematicae (1975)

  • Volume: 13, page 299-314
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Geramita, A.V., and Seberry Wallis, J.. "Orthogonal designs II.." Aequationes mathematicae 13 (1975): 299-314. <http://eudml.org/doc/136552>.

author = {Geramita, A.V., Seberry Wallis, J.},
journal = {Aequationes mathematicae},
language = {eng},
pages = {299-314},
title = {Orthogonal designs II.},
url = {http://eudml.org/doc/136552},
volume = {13},
year = {1975},

AU - Geramita, A.V.
AU - Seberry Wallis, J.
TI - Orthogonal designs II.
JO - Aequationes mathematicae
PY - 1975
VL - 13
SP - 299
EP - 314
LA - eng
UR - http://eudml.org/doc/136552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.